I7 Logo
Chair for Foundations of Software Reliability and Theoretical Computer Science
Informatik Logo TUM Logo
Publications - Zeros of the Whittaker function associated to Coulomb Waves

Reference:

J. Esparza, J.L. Lopez, and J. Sesma. Zeros of the Whittaker function associated to Coulomb waves. IMA Journal of Applied Mathematics, 63(1):71–88, 1999.

Abstract:

The zeros in the complex plane of the Whittaker function , closely related to spherical waves in the quantum-mechanical Coulomb problem, are investigated for varying real values of the parameters and .

Suggested BibTeX entry:

@article{ELS99,
    author = {J. Esparza and J.L. Lopez and J. Sesma},
    journal = {IMA Journal of Applied Mathematics},
    number = {1},
    pages = {71--88},
    publisher = {Oxford University Press},
    title = {Zeros of the {W}hittaker function associated to {C}oulomb Waves},
    volume = {63},
    year = {1999}
}

This work is not available online here.